MathSciNet Relay Station
MathSciNet bibliographic data
MR2154096 (2006d:53074) 53C43 (58E20)
Au, Thomas K. K.; Wan, Tom Y. H. Images of harmonic maps with symmetry. Tohoku Math. J. (2) 57 (2005), no. 3, 321–333.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement